# SDR DL72W002099

- Difficulty date: October 24, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- Aircraft time: 79,246 hours, 53,778 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Brake Assy
- Part number: 10608221
- Part serial: 1745
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - AFTER TAKEOFF, STAB TRIM LOCKED AND WOULD NOT TRIM NOSE UP.  OCCURRED IN BOTH ELECTRIC MODES (AUTO-PILOT AND MAIN) AND MANUAL.  ACTIVATION OF STAB BRAKE RELEASE RELEASED  THE STAB.  THIS OCCURRED APPROX 12 TIMES AS ACFT RETURNED TO LAND, NORMAL FUNCTION RETURNED.  REMOVED AND REPLACED STAB TRIM BRAKE ASSY.  TESTS NORMAL PER  M/M 27-40-11.  STAB TRIM AND BRAKE OPS CHECK NORMAL.
